Please use this identifier to cite or link to this item:
Title: The broad-band X-ray spectrum of RE 0751+14 (PQ Gem)
Authors: Belloni, T
Matt, G
De Martino D
Chiappetti, L
Giovannelli, F
Haberl, F
Osborne, J
Mukai, K
Molendi, S
Mouchet, M
First Published: Jan-1999
Citation: NUCLEAR PHYSICS B-PROCEEDINGS SUPPLEMENTS, 1999, 69 (1-3), pp. 372-375
DOI Link: 10.1016/S0920-5632(98)00243-6
ISSN: 0920-5632
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.